# SDR R61A201601020017

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 29,081 hours, 21,827 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Condition: Broken
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD CARGO DOOR WOULD NOT CLOSE.  MAINTEANCE INSPECTED AND FOUND THE ACTUATOR WAS BROKEN, R & R FORWARD CARGO DOOR ACTUATOR IAW AMM AND OPS CHECKED GOOD.
